# SDR ASAA2017102822354

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,651 hours, 10,939 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK ON THE FIRST OFFICER`S DISPLAY.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 836. NO FAULTS.
